Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Slipped on ice. Started getting pain in stomach, back and spine. How to get relief?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
A fall 4 days ago...fell hard into a sitting position after slipping on ice....pain in stomach, rib area of back and spine...pain is intense...some bruising down spine and on right side of back...back never hit the ice...
Posted Wed, 6 Mar 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 42 minutes later
Welcome and Thanks for posting your query.

I shall advise you to consult an orthopedician for clinical examination added by at least basic X-rays to rule out any bony/spinal injury.

You may need preliminary USG (Ultrasound) abdomen too. Look in case of trauma, injury may have bizarre presentations and it is better to consult doctor for a clinical examination and have preliminary check up.

I hope this information has been both informative and helpful for you.

Do let me know if you have more concerns.

Wishing you good health...

Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor